# SDR DALA2024040804208

- Difficulty date: April 5, 2024
- Submitted: April 8, 2024
- Operation: Air carrier
- Aircraft: N538US
- Make and model: Boeing 757251
- Aircraft serial: 26485
- Aircraft time: 87,916 hours, 28,966 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Part number: UNKNOWN
- Condition: Unsecure
- Location: L2 Door Slide
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5638 L2 DOOR SLIDE CORD PULLED OUT. CORRECTIVE ACTION: REPACKED L2 DOOR SLIDE CORD REF B757 AMM 25-66. (5300564)
